Stroke-An Adverse Reaction to SildenafilHabek, Mario MD; Petravić, Damir MD, PhDClinical Neuropharmacology: May-June 2006 - Volume 29 - Issue 3 - p 165-167 doi: 10.1097/01.WNF.0000220815.86478.5F Case Reports Abstract Author InformationAuthors Article MetricsMetrics Although cardiovascular side effects of sildenafil are recognized, little is known about stroke risk in patients who take this drug. We report a patient with multiple strokes in the posterior cerebral circulation in close temporal association with sildenafil use. This case report further emphasize that stroke is, although rare, real side effect of sildenafil. Potential users should be warned before taking it, especially if they have other stroke risk factors, as recommended by the manufacturer. University Department of Neurology, Zagreb School of Medicine and University Hospital Center, Zagreb, Croatia. Authors' contributions: Study concept and design: Habek and Petravić. Acquisition of data: Habek and Petravić. Analysis and interpretation of data: Petravić. Drafting of the manuscript: Habek. Critical revision of the manuscript for important intellectual content: Habek and Petravić. Administrative, technical, and material support: Habek. Address correspondence and reprint requests to Mario Habek, MD, University Department of Neurology, Zagreb University Hospital Center, Kišpatićeva 12, HR-10000 Zagreb, Croatia; E-mail: firstname.lastname@example.org. © 2006 Lippincott Williams & Wilkins, Inc.